# SDR ASAA2019081653402

- Difficulty date: August 15, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 47,344 hours, 14,048 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: A/C Pack Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ZONE TEMP LIGHT ILLUMINATES DURING RECALL AND EXTINGUISHES AFTER RESET. GROUNDED - YES. ACCOMPLISHED TEMP CONTROLLER BITE CHECKS ON BOTH TEMP CONTROLLERS REF B737-800 AMM 21-61-00 NO FAULTS FOUND. GROUND VERIFICATION CHECKS NORMAL.
